# SDR ASOA20120830089

- Difficulty date: August 30, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- Aircraft time: 27,584 hours, 21,020 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530645403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK CENTER OMEGA BEAM AT FRAME 44 LOWER CROSSBEAM ATTACHMENT POINT HAS CORROSION (LOCAL LEVEL 2).  MX PERFORMED AND COMPLETED REPAIR OF CENTER OMEGA BEAM AT FRAME 44 LOWER CROSSBEAM ATTACHMENT POINT IAW EC5310-01466.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
